# SDR SWAA2022080427102

- Difficulty date: July 8, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242XF AT AFT GALLEY AND LAV 2022-398272 / [01] TOOL USED: CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 28-NOV-2022;[02] REPLACED CRACK FLOOR PANEL 242XF AT AFT GALLEY AND LAV I.A.W B737-700 AMM 53-21-00-400-801;[03] CORRECTED STEP 2; REPLACED CRACK FLOOR PANEL 242XF AT AFT GALLEY AND LAV I.A.W B737-700 AMM 53-21-00-400-801 SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFF BELOW
